# SDR FDEA201710233029

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,371 hours, 17,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131
- Part serial: 85522
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN INOPERATIVE, AND R1 DOOR EXTERIOR EMERGENCYLIGHT INOPERATIVE.    REMOVED AND REPLACED THE POWER SUPPLY M730 IAW AMM 33-51-07-2-0.  ALL EMERGENCY LIGHTS CHECKED NORMAL.
